Lars Grüne, Fabian Wirth
Feedback stabilization of discrete-time homogeneous semi-linear systems
The paper is published: Systems and Control Letters, 37(1):19-30, 1999
MSC:
93B52 Feedback control
93C55 Discrete-time
Abstract:
For discrete-time semi-linear systems satisfying an accessibility condition asymptotic null controllability is
equivalent to feedback stabilizability using a piecewise constant feedback. A constructive procedure that
yields an exponentially stabilizing feedback is presented.


Keywords: feedback stabilization, discrete-time, Floquet exponents